MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED

ENDOLOGIX, INC. AFX; BIFURCATED
Model Number BA28-70/I20-30
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/06/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
It was reported that the patient had an initial procedure on (b)(6) 2016 with a bifurcated and limb stent graft.Subsequently, the physician noted on (b)(6) 2016 a type 1a or type 1b leak with sac growth.The leaks were not officially determined, but the same day, the physician decided to implant a limb stent graft to seal the leak.The patient was fine after procedure.

Brand Name
AFX
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5697769
Report Number2031527-2016-00264
Device Sequence Number314950
Product Code MIH
UDI-Device Identifier00818009012623
UDI-Public(01)00818009012623(17)170707
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
PO40002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/07/2017
Device Model NumberBA28-70/I20-30
Device Lot Number1251888-006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2016
Initial Report FDA Received Date06/03/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR